Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Quantum automorphism groups of finite graphs
HTML articles powered by AMS MathViewer

by Julien Bichon PDF
Proc. Amer. Math. Soc. 131 (2003), 665-673 Request permission

Abstract:

A quantum analogue of the automorphism group of a finite graph is introduced. These are quantum subgroups of the quantum permutation groups defined by Wang. The quantum automorphism group is a stronger invariant for finite graphs than the usual automorphism group. We get a quantum dihedral group $D_4$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 16W30, 46L87
  • Retrieve articles in all journals with MSC (2000): 16W30, 46L87
Additional Information
  • Julien Bichon
  • Affiliation: Département des Sciences Mathématiques, case 051, Université Montpellier II, Place Eugène Bataillon, 34095 Montpellier Cedex 5, France
  • Address at time of publication: Département de Mathématiques, Université de Pau et de Pays de l’Adour, Avenue de l’université, 64000 Pau, France
  • MR Author ID: 633469
  • Email: Julien.Bichon@univ-pau.fr
  • Received by editor(s): December 23, 1998
  • Received by editor(s) in revised form: March 21, 2000
  • Published electronically: October 15, 2002
  • Communicated by: David R. Larson
  • © Copyright 2002 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 131 (2003), 665-673
  • MSC (2000): Primary 16W30, 46L87
  • DOI: https://doi.org/10.1090/S0002-9939-02-06798-9
  • MathSciNet review: 1937403